MAUDE Adverse Event Report: ABBOTT AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER

ABBOTT AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER
Model Number LSCD111
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while entering the right ventricle, the protective sleeve of the delivery catheter exhibited ballooning while shooting contrast.The delivery catheter and leadless pacemaker (lp) were removed.The patient then experienced low blood pressure and pericardial effusion resulting in tamponade.Pericardiocentesis was performed to resolve the event.The lp was successfully implanted with a new delivery catheter.The patient was in stable condition.
 
Additional Manufacturer Narrative
As received, the catheter was returned in one piece without a device attached.The reported event of ballooning of the protective sleeve was confirmed.A visual examination of the catheter revealed the protective sleeve was stretched with no damages.An x-ray examination revealed a bent sheath adjacent to the handle consistent with procedural damage.The stretched of the outer layer of the sleeve was due to pressure buildup during the attempted implant procedure.The cause of the reported event is consistent with procedural damage.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ DELIVERY CATHETER
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24489962
Report Number2017865-2026-04295
Device Sequence Number16106358
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)10893992(17)260831
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number10893992
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown